Alert archive / Arkansas / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 404, NWS Memphis, TN

August 10, 2009Lawrence County, Randolph County, Arkansas

NWS Memphis, TN issued this severe thunderstorm warning at Aug 10, 2009, 3:24 PM CDT for Lawrence County, Randolph County, Arkansas. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 10, 2009, 3:24 PM CDT (20:24 UTC)
Expired
Aug 10, 2009, 4:30 PM CDT
In force
66 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Lawrence County, AR, Randolph County, AR

The radar

The Memphis radar (KNQA), 161 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 8.4 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2009-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2453 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2009-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2453 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
911 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMEG 102024
SVRMEG
ARC075-121-102130-
/O.NEW.KMEG.SV.W.0404.090810T2024Z-090810T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
324 PM CDT MON AUG 10 2009

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN LAWRENCE COUNTY IN EASTERN ARKANSAS...
  WESTERN RANDOLPH COUNTY IN EASTERN ARKANSAS...

* UNTIL 430 PM CDT

* AT 324 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR RAVENDEN...OR 12
  MILES NORTHWEST OF BLACK ROCK...AND MOVING NORTHEAST AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
  INCLUDE ANNIEVILLE...IMBODEN...RAVENDEN SPRINGS...PORTIA AND
  ATTICA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3623 9136 3625 9133 3625 9127 3632 9127
      3633 9129 3637 9129 3641 9127 3642 9098
      3603 9102 3603 9136
TIME...MOT...LOC 2024Z 242DEG 6KT 3620 9128

$$
2 follow-up statements
000 
WWUS54 KMEG 102105
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
405 PM CDT MON AUG 10 2009

ARC075-121-102130-
/O.CON.KMEG.SV.W.0404.000000T0000Z-090810T2130Z/
RANDOLPH AR-LAWRENCE AR-
405 PM CDT MON AUG 10 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHWESTERN LAWRENCE AND CENTRAL RANDOLPH COUNTIES...

AT 405 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
RAVENDEN...OR 10 MILES NORTHWEST OF BLACK ROCK...MOVING NORTHEAST AT
5 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
INCLUDE IMBODEN...RAVENDEN SPRINGS...PORTIA AND ATTICA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3623 9136 3625 9133 3625 9127 3632 9127
      3633 9129 3637 9129 3636 9128 3636 9099
      3603 9102 3603 9136
TIME...MOT...LOC 2105Z 242DEG 6KT 3623 9121

$$
000 
WWUS54 KMEG 102123
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
423 PM CDT MON AUG 10 2009

ARC075-121-102133-
/O.EXP.KMEG.SV.W.0404.000000T0000Z-090810T2130Z/
RANDOLPH AR-LAWRENCE AR-
423 PM CDT MON AUG 10 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LAWRENCE AND
CENTRAL RANDOLPH COUNTIES WILL EXPIRE AT 430 PM CDT...

AT 423 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3623 9136 3625 9133 3625 9127 3632 9127
      3633 9129 3637 9129 3636 9128 3636 9099
      3603 9102 3603 9136
TIME...MOT...LOC 2123Z 242DEG 6KT 3624 9118

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 12:48 PM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, Aug 10, 12:48 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1248 PM CDT MON AUG 10 2009

.UPDATE...
.UPDATED FOR 18Z AVIATION DISCUSSION

&&

.PREV DISCUSSION... /ISSUED 1050 AM CDT MON AUG 10 2009/

UPDATE...

TODAY/S FORECAST IS IN GREAT SHAPE. MADE A FEW SMALL ADJUSTMENTS
MAINLY TO SKY COVER.

DISCUSSION...

WILL MONITOR FOR POSSIBLE STRONG/SEVERE THUNDERSTORMS MAINLY NORTH
OF A JONESBORO AR TO HUNTINGDON TN LINE THIS AFTERNOON/EVENING.
OTHERWISE...HOT AND HUMID CONDITIONS WILL PREVAIL.

AT 1045 AM CDT ACROSS THE MIDSOUTH AND FORECAST AREA...RAINFREE
CONDITIONS WERE OCCURRING UNDER SUNNY SKIES. VERY WARM AND HUMID
CONDITIONS WERE OCCURRING WITH SURFACE TEMPERATURES IN THE 82 TO
90 DEGREE RANGE AND DEWPOINTS IN THE MID TO UPPER 70S. A CLUSTER
OF SHOWERS AND THUNDERSTORMS WERE OVER SOUTHWEST MISSOURI.

REST OF TODAY...NORTHERN AREAS MENTIONED ABOVE HAVE THE BEST SHOT
FOR SHOWERS/STORMS WHICH MAY BE STRONG/SEVERE WHERE CAPPING IS
WEAKEST...CURRENT MCS OVER SW MO MAY DROP SOUTHEAST AND AFFECT
THESE AREAS...AND CLOSE TO AN OLD OUTFLOW BOUNDARY THAT CURRENTLY
IS LOCATED OVER SE MO. FOR NOW...KEPT 20 TO 40 PERCENT CHANCES IN
THESE AREAS. BELIEVE THE MCS OVER SW MO WILL MAINLY MOVE EAST...
BUT MAY DROP AN OUTFLOW INTO THESE AREAS AFTER 3 PM CDT...WHEN
THESE AREAS HAVE THE BEST SHOT FOR RAIN. WITH THE AIR BEING
MOIST... PW 1.6 TO 2 INCHES...AND VERY UNSTABLE...LIFTED INDICES
-6 TO -11...DAMAGING WIND/MICROBURSTS ARE POSSIBLE ALONG WITH
POSSIBLE LARGE HAIL AND VERY HEAVY RAINFALL OF 1 TO 3 INCHES IF
NOT MORE. THINK CURRENT HWO HANDLES THINGS WELL.

ACROSS THE REST OF THE AREA...INCLUDING AREAS ALONG AND SOUTH OF
I-40...INCLUDING MEMPHIS...OXFORD...AND TUPELO...THINK MAINLY
RAINFREE CONDITIONS WILL OCCUR WITH STRONGER LOW/MID LEVEL
CAPPING. CANNOT RULE OUT AN ISOLATED STORM THIS AFTERNOON WHICH
COULD BE LOCALLY STRONG/SEVERE...BUT BELIEVE COVERAGE WILL REMAIN
BELOW 15 PERCENT...SO DID NOT MENTION IN ZONES.

HOT AND HUMID CONDITIONS WILL PREVAIL TODAY AS HIGHS IN THE LOWER
90S COMBINED WITH DEWPOINTS IN THE MID 70S WILL YIELD HEAT INDICES
IN THE 100 TO 105 DEGREE RANGE...JUST BELOW HEAT ADVISORY CRITERIA.
PERSONS OUTDOORS ARE ENCOURAGED TO SLOW DOWN AND DRINK PLENTY OF
WATER THIS AFTERNOON.

MBS

&&

.AVIATION...

18Z TAF CYCLE

TAF SITES WILL EXPERIENCE VFR CONDITIONS TODAY. SOME SCATTERED
THUNDERSTORM DEVELOP WILL BE POSSIBLE OVER/NEAR KJBR THIS
AFTERNOON. OVERNIGHT EXPECT LIGHT SOUTHERLY WINDS AND VFR
CONDITIONS OVER KJBR...KMKL...AND KMEM. SOMEWHAT CONFIDENT THAT
KTUP COULD SEE TEMPO IFR CONDITIONS NEAR SUNRISE. LARGE AREA
OF CONVECTION WILL LIKELY MOVE SOUTHEAST OUT OF SOUTHERN MISSOURI
AFTER 10Z. WITH THAT MIND IM LEANING IN TEMPO THUNDERSTORMS FOR
KJBR...KMKL...AND KMEM...WITH CIGS AROUND 3K.

JAB

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  93  75  90  73 /  10  30  70  30
MKL  92  70  86  70 /  20  40  60  30
JBR  93  71  86  70 /  20  50  60  20
TUP  93  74  93  71 /  10  10  70  50

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Aug 10, 3:19 PM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
319 PM CDT MON AUG 10 2009

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-112230-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
319 PM CDT MON AUG 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ALONG AND NORTH OF
INTERSTATE 40 MAINLY BEFORE 8 PM CDT. THE MAIN HAZARDS WILL BE
DAMAGING WINDS AROUND 60 MPH AND HAIL UP TO THE SIZE OF QUARTERS.

ALONG AND SOUTH OF INTERSTATE 40...A FEW STRONG TO SEVERE
THUNDERSTORMS ARE POSSIBLE...MAINLY AFTER 8 PM CDT. THE MAIN
HAZARDS WILL BE DAMAGING WINDS UP TO 60 MPH AND HAIL UP TO THE
SIZE OF NICKELS.

VERY HEAVY RAINFALL OF 2 TO 4 INCHES WITH LOCALLY HIGHER AMOUNTS
MAY CAUSE FLASH FLOODING IN A FEW LOCATIONS THIS AFTERNOON AND
TONIGHT...MAINLY NORTH OF INTERSTATE 40.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS MUCH OF THE
MIDSOUTH AND FORECAST AREA ON TUESDAY. THE PRIMARY HAZARDS WILL
BE DAMAGING WINDS...HEAVY RAINFALL...AND FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGERS...AND LAW
ENFORCEMENT MAY BE NEEDED IN A FEW LOCATIONS ACROSS THE MIDSOUTH
AND FORECAST AREA LATE THIS AFTERNOON AND TONIGHT.

ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGERS...AND LAW
ENFORCEMENT MAY BE NEEDED ON TUESDAY.

MBS

In the hours before

Special weather statement, Aug 10, 1:55 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
155 PM CDT MON AUG 10 2009

ARZ008-009-101930-
CLAY AR-RANDOLPH AR-
155 PM CDT MON AUG 10 2009

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  NORTHWESTERN CLAY COUNTY IN EASTERN ARKANSAS...
  NORTHEASTERN RANDOLPH COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING VERY HEAVY RAIN WAS LOCATED OVER
SUCCESS AT 155 PM CDT...MOVING EAST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

THIS STORM IS NOT EXPECTED TO BECOME SEVERE AND NO WARNINGS ARE
ANTICIPATED.

PEOPLE IN CLAY AND RANDOLPH COUNTIES...INCLUDING LOCATIONS NEAR
CORNING...SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, Aug 10, 2:26 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
226 PM CDT MON AUG 10 2009

ARZ008-009-102000-
CLAY AR-RANDOLPH AR-
226 PM CDT MON AUG 10 2009

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  WESTERN CLAY COUNTY IN EASTERN ARKANSAS...
  EASTERN RANDOLPH COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50
MPH WINDS WAS LOCATED 3 MILES SOUTHEAST OF MAYNARD AT 226 PM CDT...
MOVING EAST AT 15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN CLAY AND RANDOLPH COUNTIES...INCLUDING LOCATIONS NEAR
CORNING AND POCAHONTAS...SHOULD MONITOR THIS STORM CLOSELY.
Local storm report, Aug 10, 2:58 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
258 PM CDT MON AUG 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0249 PM     FLASH FLOOD      POCAHONTAS              36.26N 90.97W
08/10/2009                   RANDOLPH           AR   LAW ENFORCEMENT

            ONGOING WATER RESCUE DUE TO CARS HYDROPLANING INTO
            DITCHES THAT ARE FILLING UP RAPIDLY. REPORTS OF
            TORRENTIAL RAIN AND FLOODING IN DOWNTOWN POCAHONTAS.
            RADAR ESTIMATES OVER 3 INCHES OF RAIN IN 1 HR 20 MIN.

&&

DSV
Special weather statement, Aug 10, 2:59 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
259 PM CDT MON AUG 10 2009

ARZ009-MOZ113-102030-
CLAY AR-DUNKLIN MO-
259 PM CDT MON AUG 10 2009

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  EASTERN CLAY COUNTY IN EASTERN ARKANSAS...
  NORTHEASTERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50
MPH WINDS WAS LOCATED OVER PIGGOTT AT 259 PM CDT...MOVING EAST AT 15
MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN CLAY AND DUNKLIN COUNTIES...INCLUDING LOCATIONS NEAR
CAMPBELL...CHALK BLUFF NATURAL AREA...MALDEN...PIGGOTT AND RECTOR...
SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, Aug 10, 3:20 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
320 PM CDT MON AUG 10 2009

ARZ008-009-102045-
CLAY AR-RANDOLPH AR-
320 PM CDT MON AUG 10 2009

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  NORTHWESTERN CLAY COUNTY IN EASTERN ARKANSAS...
  NORTHERN RANDOLPH COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50
MPH WINDS WAS LOCATED OVER DALTON AT 320 PM CDT...MOVING WEST AT 60
MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN CLAY AND RANDOLPH COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 2:23 PM CDTAreal Flood AdvisoryMEGClay, Randolph3 hr
Aug 10, 2:29 PM CDTSevere Thunderstorm WarningMEGClay, Randolph46 min
Aug 10, 2:47 PM CDTFlash Flood WarningMEGRandolph3 hr
Aug 10, 3:06 PM CDTSevere Thunderstorm WarningMEGClay, Greene, Randolph54 min
Aug 10, 3:14 PM CDTSevere Thunderstorm WarningMEGClay35 min
Aug 10, 3:37 PM CDTAreal Flood AdvisoryMEGLawrence, Randolph113 min
Aug 10, 3:54 PM CDTFlash Flood WarningMEGLawrence, Randolph2 hr
Aug 10, 3:59 PM CDTSevere Thunderstorm WarningMEGClay, Greene, Lawrence, Randolph61 min
Aug 10, 4:03 PM CDTFlash Flood WarningMEGClay, Greene118 min
Aug 10, 4:17 PM CDTSevere Thunderstorm WarningMEGClay, Greene41 min
Aug 10, 4:43 PM CDTSevere Thunderstorm WarningMEGCraighead, Greene, Lawrence38 min
Aug 10, 4:45 PM CDTFlash Flood WarningMEGClay, Greene, Lawrence, Randolph97 min
Aug 10, 5:09 PM CDTSevere Thunderstorm WarningMEGCraighead, Greene, Mississippi31 min
Aug 10, 5:37 PM CDTAreal Flood AdvisoryMEGCraighead, Greene, Lawrence80 min
Aug 10, 6:09 PM CDTAreal Flood AdvisoryMEGCross, Poinsett63 min
Aug 10, 6:19 PM CDTSevere Thunderstorm WarningMEGCrittenden, Mississippi, Poinsett26 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.